MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC CD HORIZON¿ MODULEX¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

TITAN SPINE, A DIVISION OF MEDTRONIC CD HORIZON¿ MODULEX¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55904506545
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Back pain (4895)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 55904507540, serial/lot #: (b)(6), udi#: (b)(4) ; product id: 55904506545, serial/lot #: (b)(6), udi#: (b)(4); product id: 559200008, serial/lot #: (b)(6), product id: 55904506545, serial/lot #: (b)(6), udi#: (b)(4) ; product id: 55904507540, serial/lot #: (b)(6), udi#: (b)(4) h6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(6) and study id (b)(6) having spinal therapy.It was reported that patient had pseudoarthrosis.Interventions action subtype: hospitalization action result: new hospitalization action date: (b)(6) 2025 hospitalization end date (b)(6) 2025 action subtype: ae result in any treatment action result: yes action subtype: medication administration action result: yes any of these opiates or narcotics (adjusted or administered) yes action subtype: spinal surgery action result: yes specify the additional spinal surgery additional spinal surgery, (b)(6) 2025 outcome status:recovered/resolved outcome date: (b)(6) 2025 procedure :post surgery narrative: one month post-op, patient started to have back pain, continuous.Lumbar ct on (b)(6) 2025 showed severe screw loosening, l3 and s1, bilaterally with pseudoarthrosis.Site seriousness assessment: congenital anomaly:no death:no disability:no hospitalization: yes, life threatening:no medical or surgical intervention: yes, site related assessment: device: causal relationship, procedure: causal relationship (b)(6) 2026: email 1: additional information was received indicating that screw loosening occurred.One month post-operatively, the patient began experiencing back pain.Lumbar ct revealed severe bilateral screw loosening at l3 and s1, accompanied by pseudoarthrosis.The patient was hospitalized due to adverse event.2026-feb-05_lsh: additional information has been received about a screw loosening malfunction having with modulex devices.
 
Event or Problem Description
Causal relationship only to cd horizon modulex and no malfunction with the other screws.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON¿ MODULEX¿ SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24289780
Report Number3011577940-2026-00002
Device Sequence Number13343245
Product Code NKB
UDI-Device Identifier00763000711610
UDI-Public(01)00763000711610(17)310928(10)TM0145152
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55904506545
Device Catalogue Number55904506545
Device Lot NumberTM0145152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale
Patient Weight49 KG
Patient EthnicityNon Hispanic
Patient RaceWhite